# SDR USAA951074

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 58.5
- Part time: 71,931 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK INSPECTION, FOUND .625 INCH CRACK RIGHT SIDE WING DOUBLER STATION XCN 58.5.  ROUTED OUT CRACKED AREA AND REPAIRED PER USAIR EO NR 5790D573.  (M)
